Title: Infinite Dimensional Extended Superconformal Lie Algebras
Authors: Gastmans, Raymond ×
Sevrin, Alexandre
Troost, Walter
Van Proeyen, Antoine #
Issue Date: 1987
Publisher: World Scientific
Series Title: International journal of modern physics. A, Particles and fields, gravitation, cosmology vol:2 pages:195-216
ISSN: 0217-751X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Faculty of Science - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.